# SDR DALA2022031601739

- Difficulty date: March 12, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 135,946 hours, 19,732 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 VERTICAL STABILIZER INNER R/H SURFACE FOUND A PUNCTURE BETWEEN FSS 170 AND FSS 245. CORRECTIVE ACTION: SKIN REPAIRED BETWEEN FSS 170 AND FSS 245 AS PER B767-300 SRM 55-30 & SRM 51-70 & SRM 51-70 (2154053)
